# SDR AALA202108302962

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 47,079 hours, 22,701 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 64729
- Condition: Delaminated
- Location: Cockpit Left
- Part time: 22,020 hours, 11,870 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FLIGHT DECK WINDSHIELD DELAMINATED. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
